# SDR IPXA2571152

- Difficulty date: December 29, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 26,888 hours, 18,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 520 Lbl 56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT STA 520, LBL 56.  THRESHOLD FLOOR WEB HAS CORROSION.  REMOVED CORROSION, FILLED REOWRK AREA AND RESTORED FINISH IAW EA 120004 IR AND EO B757-5310-45618-A.
